# SDR 2002UALA01007

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 42,769 hours, 22,363 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FRAME CRACKED STATION 400 STRINGER 9L AT RIVET HOLE.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
